Analysis of Trajectories of a Nonlinear System of Differential Equations
Differencialʹnye uravneniâ, Tome 37 (2001) no. 11, pp. 1443-1452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_11_a0,
author = {H. A. Van den Berg and Yu. N. Kiselev and M. V. Orlov},
title = {Analysis of {Trajectories} of a {Nonlinear} {System} of {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1443--1452},
year = {2001},
volume = {37},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_11_a0/}
}
TY - JOUR AU - H. A. Van den Berg AU - Yu. N. Kiselev AU - M. V. Orlov TI - Analysis of Trajectories of a Nonlinear System of Differential Equations JO - Differencialʹnye uravneniâ PY - 2001 SP - 1443 EP - 1452 VL - 37 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2001_37_11_a0/ LA - ru ID - DE_2001_37_11_a0 ER -
H. A. Van den Berg; Yu. N. Kiselev; M. V. Orlov. Analysis of Trajectories of a Nonlinear System of Differential Equations. Differencialʹnye uravneniâ, Tome 37 (2001) no. 11, pp. 1443-1452. http://geodesic.mathdoc.fr/item/DE_2001_37_11_a0/